# SDR SWAA2014042827374

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N326AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 23,388 hours, 10,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT BATTERY PACK INOPERABLE.  R & R BATTERY PACK IAW AMM.
